Annales Academiæ Scientiarum Fennicæ

Series A. I. Mathematica

Volumen 8, 1983


Aharonov, Dov, and Uri Srebro: Boundary behavior of conformal and quasiconformal mappings, pp. 139-148

Anandam, Victor: On the integral representation of bisubharmonic functions in Rn, pp. 357-367

Appel, J.: Upper estimates for superposition operators and some applications, pp. 149-159

Aulaskari, Rauno: On rotation automorphic functions with discrete rotation groups, pp. 371-373

Baker, I. N., and P. J. Rippon: Convergence of infinite exponentials, pp. 179-186

Bojarski, B., and T. Iwaniec: Analytical foundations of the theory of quasiconformal mappings in Rn, pp. 257-324

Clunie, J. G., and P. J. Rippon: On harmonic functions with integrable maximum modulus, pp. 333-341

Doppel, Karl, and Niels Jacob: Zur Konstruktion periodischer Lösungen von Pseudodifferentialgleichungen mit Hilfe von Operatorenalgebren, pp. 193-217

Doppel, Karl, and Niels Jacob: A non-hypoelliptic Dirichlet problem from stochastics, pp. 375-389

Gardiner, S. J.: Harmonic majorization of subharmonic functions in unbounded domains, pp. 43-54

Gevirtz, Julian: On f''/f' and injectivity, pp. 87-92

Gross, Herbert, and Hans A. Keller: On the problem of classifying infinite chains in projective and orthogonal geometry, pp. 67-86

Haario, Heikki: On the extreme points of classes of univalent functions, pp. 55-66

Kiikka, Maire: Diffeomorphic approximation of quasiconformal and quasisymmetric homeomorphisms, pp. 251-256

Koepf, Wolfram: Close-to-convex functions and linear-invariant families, pp. 349-355

Kolsrud, Torbjörn: Condenser capacities and removable sets in W1,p, pp. 343-348

Lehtinen, Matti: The dilatation of Beurling-Ahlfors extensions of quasisymmetric functions, pp. 187-191

Lesley, Frank David: Domains with Lipschitz mapping functions, pp. 219-233

Luukkainen, Jouni: Topologically, quasiconformally or Lipschitz locally flat embeddings in codimension one, pp. 107-138

Pesonen, Martti I.: Simplified proofs of some basic theorems for quasiregular mappings, pp. 247-250

Saranen, J., and K. J. Witsch: Exterior boundary value problems for elliptic equations, pp. 3-42

Steinmetz, Norbert: Locally univalent functions in the unit disk, pp. 325-332

Tammi, Olli: On maximizing a4 + μa3 for real bounded univalent functions, pp. 161-178

Todorov, Pavel G.: The radii of starlikeness and convexity of order alpha of typically real functions, pp. 93-106

Toppila, Sakari: On the spherical derivative of a meromorphic function with a Nevanlinna deficient value, pp. 235-245

Toppila, Sakari: Solutions of problems of Miller and Rubel, pp. 369-370